MathSciNet Relay Station
MathSciNet bibliographic data
MR1799622 (2002a:15024) 15A42 (05E15 14M15)
Fulton, William Eigenvalues of majorized Hermitian matrices and Littlewood-Richardson coefficients. Special Issue: Workshop on Geometric and Combinatorial Methods in the Hermitian Sum Spectral Problem (Coimbra, 1999). Linear Algebra Appl. 319 (2000), no. 1-3, 23–36.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement